Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Omiprazol side effects loosing hair

Premium Questions

doctor1 MD

side effects, is that true? i heard in the new annoncement finpecia will have effect on sexual activity and then we can not procreate? right? should i stop it? if i stop i loose hair again so what should i do? ...

doctor1 MD

headaches . Really hope I don t have to quit it. Problem: I have started loosing my hair & gained about 4lb. My doctor recommended zinc and selenium for the hair loss. Anything else I can do for hair loss ...

doctor1 MD

I was taking Lithium for a little over a month until my hair started to fall out in large hand fulls, so I stopped taking it. Is this a normal side effect ? ...

doctor1 MD

Doctor there is no blood in stool anymore and there isnt pentasa side effects due to low dosage and i feel better but still my stool is loose with mucus and i have minor rectal bleeding from time ...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

Public Forum Discussions

doctor1 MD

I m using Mintop lotion for days and I feel that my rate of loosing hair have increased badly. I m losing hair like never before.At this rate I might get bald in weeks.. ...

doctor1 MD

loss and growth of new hair. What are the side effects of consuming these tablets? Looking forward ...Hi Doctor, Since the last 6 months or so I have been loosing my hair. Every time I comb or I ...

doctor1 MD

Hi for last 2 3 years I have been loosing hairs as now having very less hairs , someone suggested ... and growing hairs ..I just wanted to know for how long I can use this shampoo...coz I have read ...

doctor1 MD

, unwanted hairs but my periods have been regular. I am 5.4ft and weigh 73.3 kg. Is yamini correct for me or should I go for some other oral-contraceptive. Am I sure to gain weight and loose hair if I take yamini? ...

doctor1 MD

Hello Doctor,I am a 22 year old female. I recently started taking Keraglo for hair growth. I was wondering if it has any other benefits or any side-effects. Also, will it also work for scalp hair only ...

doctor1 MD

side effects if i use Tugain for long term??? Please advise me here. ...Dear Sir, I am from BLR I am suffering from hair loss from the past 5 years, i had thick hair so i ...

doctor1 MD

Hi, I have rebonded (permanently straightened) my hair about 6 months ago. Now my hair is falling out from the roots as well as breaking. I ve lost over half my hair in the last few months. I m ...

doctor1 MD

. I heard Finalo tablet may cause serious side effects. Is it true? ...Hello Doctor , Iam 28 years old and iam facing hair loss problems. I have consulted a dermatologist ...

doctor1 MD

Hey!! I was recently detected with thyroid. I have been taking the medicine for 3months. My hair ... a healthy life style too. then why am i losing my hair ...

doctor1 MD

Some time ago I tried an at home wax of my bikini line. I got one side done and stopped. There was some bleeding when the hair came out. Now that side only itches and not all the hair has grown back ...

Mobile Questions and Answers

doctor1 MD

no risk, no side effect

doctor1 MD

no side effects. Its safe

doctor1 MD

hi It may causes loose motion and makes you unhealthy.